# SDR GAIA00607

- Difficulty date: August 29, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY : DURING HEAVY CHECK FOUND: RIGHT HAND ELEVATOR HAS CRACKED INTERNAL STRUCTURES.  CORRECTIVE ACTION: REPAIRED INTERNAL STRUCTURE IN RIGHT HAND ELEVATOR IAW 727 SRM 55-20-3 WEIGHED PARTS & FASTENERS (113 GRAMS) REPAIR PERFORMED AT ELEVATOR STA 120.0
